# SDR HEEA0016008

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Rivets
- Part number: 206061432121
- Condition: Loose
- Location: Blower Housing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER HOUSING HAS LOOSE RIVETS.
